Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 62, NWS Gaylord, MI

June 15, 2008Crawford County, Roscommon County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 15, 2008, 7:28 PM EDT for Crawford County, Roscommon County, Michigan. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 7:28 PM EDT (23:28 UTC)
Expired
Jun 15, 2008, 8:30 PM EDT
In force
62 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon

Counties Crawford County, MI, Roscommon County, MI

The radar

The NCL Michigan radar (KAPX), 60 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:39 PM EDTHAIL 0.754 N Higgins Lake, MI
Jun 15, 7:40 PM EDTHAIL 0.88Higgins Lake, MI
Jun 15, 7:45 PM EDTHAIL 1.25Higgins Lake, MI
Jun 15, 7:51 PM EDTHAIL 1.25Higgins Lake, MI
Jun 15, 8:15 PM EDTHAIL 0.75St. Helen, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:38 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 11.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 152328
SVRAPX
MIC039-143-160030-
/O.NEW.KAPX.SV.W.0062.080615T2328Z-080616T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
728 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHERN LOWER MICHIGAN...
  ROSCOMMON COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 830 PM EDT

* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
  WEST OF NORTH HIGGINS LAKE PARK...OR 13 MILES SOUTHWEST OF
  GRAYLING...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH HIGGINS LAKE STATE...
  ROSCOMMON...
  ROSCOMMON COUNTY AIRPORT...
  PRUDENVILLE...
  LAKE ST. HELEN...
  ST. HELEN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4432 8485 4459 8485 4453 8438 4433 8438
      4431 8437 4424 8437
TIME...MOT...LOC 2328Z 302DEG 36KT 4447 8478

$$
3 follow-up statements
000 
WWUS34 KAPX 152349
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
747 PM EDT SUN JUN 15 2008

MIC039-143-160030-
/O.CON.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
CRAWFORD MI-ROSCOMMON MI-
747 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR ROSCOMMON AND CRAWFORD COUNTIES...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SOUTH HIGGINS LAKE STATE...OR 4 MILES SOUTHWEST OF ROSCOMMON...
MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ST. HELEN...
  ST. HELEN...

AT 739 PM...PENNY SIZE HAIL WAS REPORTED WITH THIS STORM 4 MILES 
NORTH OF HIGGINS LAKE.    

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4434 8480 4458 8478 4453 8439 4452 8438
      4433 8438 4431 8437 4424 8437
TIME...MOT...LOC 2347Z 294DEG 31KT 4445 8460

$$
000 
WWUS34 KAPX 160008
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
807 PM EDT SUN JUN 15 2008

MIC039-160017-
/O.CAN.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
CRAWFORD MI-
807 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...

LAT...LON 4430 8458 4451 8457 4450 8438 4447 8438
      4446 8438 4437 8438 4434 8438 4431 8437
      4424 8437
TIME...MOT...LOC 0007Z 294DEG 31KT 4436 8438

$$

MIC143-160030-
/O.CON.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
ROSCOMMON MI-
807 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR ROSCOMMON COUNTY...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE ST. HELEN...OR 4 MILES NORTHWEST OF ST. HELEN...MOVING
SOUTHEAST AT 40 MPH.

AT 751 PM...HAIL UP TO 1.25 INCHES IN DIAMETER WAS REPORTED IN 
HIGGINS LAKE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4430 8458 4451 8457 4450 8438 4447 8438
      4446 8438 4437 8438 4434 8438 4431 8437
      4424 8437
TIME...MOT...LOC 0007Z 294DEG 31KT 4436 8438

$$
000 
WWUS34 KAPX 160023
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
823 PM EDT SUN JUN 15 2008

MIC143-160033-
/O.EXP.KAPX.SV.W.0062.000000T0000Z-080616T0030Z/
ROSCOMMON MI-
823 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR ROSCOMMON COUNTY WILL EXPIRE
AT 830 PM EDT...

AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

LAT...LON 4430 8458 4451 8457 4450 8438 4447 8438
      4446 8438 4437 8438 4434 8438 4431 8437
      4424 8437
TIME...MOT...LOC 0023Z 294DEG 31KT 4430 8421

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:22 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 15, 7:22 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
722 PM EDT SUN JUN 15 2008

.AVIATION...MAJORITY OF CONVECTION NOW OUT OF THE PICTURE...BUT
COULD SEE AN ISOLATED SHOWER THE NEXT FEW HOURS AROUND KAPN/KPLN.
OTHERWISE...JUST SOME INCREASE IN MID CLOUD FOR A TIME LATE THIS
EVENING BEFORE ONSET OF COLD ADVECTION AFTER 06Z LIKELY BRINGS A
PERIOD OF LOW END VFR CEILINGS IN STRATOCU DECK OVERNIGHT. EXPECT
THIS STRATOCU DECK WILL HANG AROUND THRU THE DAY TOMORROW...
PERHAPS LOWERING TO MVFR LEVELS AT TIMES...WITH THE POTENTIAL FOR
A FEW SHOWERS AS WELL GIVEN COLD POOL OVERHEAD.

LAWRENCE

&&

.DISCUSSION... /ISSUED 415 PM EDT SUN JUN 15 2008/

DISCUSSION...ACTIVE AFTN ONGOING WITH EARLIER ROUND OF STORMS
EXITING ACRS LAKE HURON...BUT SECOND LINE UNDERWAY IN ADVANCE OF
NEXT APPROACHING SHORTWAVE/SFC COLD FRONT. 17Z APX RAOB HIGHLIGHTS
SEVERE POTENTIAL...WITH A 74/50 PARCEL GIVING ROUGHLY 800-1000 J/KG
MLCAPE AND A NOTABLE UPTICK IN 0-6KM SHEAR OWING TO ARRIVAL OF
500-300MB SPEED MAX. APPEARS AN ACTIVE EVENING ON TAP AS FRONT
SLICES THRU THE REGION WITH CONTINUED DEEP LAYER SHEAR OF 45-50
KNOTS SUPPORTING ORGANIZED CONVECTION/ISOLATED SUPERCELLS...NAMELY
WITH A WIND THREAT PER HIGHLY DIRECTIONAL FLOW REGIME...AND LARGE
HAIL GIVEN RELATIVELY LOW FREEZING LEVELS (10.1KFT OFF 17Z
RAOB...FALLING FURTHER INTO EARLY EVENING WITH ONSET OF WEAK COLD
ADVECTION). THEREAFTER...NOT MUCH OF NOTE AS FRONT SLIPS SOUTH AND
COLD ADVECTION COMMENCES. UPSTREAM SATELLITE PICS THIS AFTN TELL THE
STORY ABOUT CLOUD POTENTIAL LATER TONIGHT...WITH FAIRLY WIDESPREAD
STRATOCU (PARTIALLY DRIVEN BY DIURNAL PROCESSES) LIKELY TO MAKE A
RUN AT NORTHERN MICHIGAN POST-07Z TIMEFRAME. COULD ALSO SEE A COUPLE
SHOWERS LATE TONIGHT WITH QUICK SHOT OF WEAK 700-500MB -DIVQ AND
UPTICK IN LOW LEVEL MOISTURE...BUT ANYTHING LIKELY TO REMAIN
ISOLATED. TEMPS IFFY PENDING CLOUD COVER...BUT MODEST COLD ADVECTION
(H85 TEMPS PLUNGING TO +3C TO +5C BY 12Z) SHOULD EASILY SUPPORT
READINGS IN 40S NORTH TO LOW 50S SOUTH.

LAWRENCE

LATER PERIODS...AN ENTIRELY DIFFERENT TYPE OF ACTIVE WX IS ON THE
WAY FOR EARLY THIS WEEK. UPPER LOW WILL DIVE SOUTHWARD FROM FAR
NORTHERN ONTARIO...GRAZING BY THE NORTH SHORES OF SUPERIOR AND HURON
LATE MONDAY THRU EARLY TUESDAY. CONTINUED COLD ADVECTION THRU EARLY
TUESDAY WILL BRING UNSEASONABLY CHILLY AIR BACK TO THE REGION.
CURRENT WX NW OF LAKE SUPERIOR PROBABLY PROVIDES A PRETTY GOOD
PREVIEW. TEMPS AND CHANCES FOR INSTABILITY SHOWERS ARE THE MAIN
CHALLENGES.

MODELS ARE IN GOOD AGREEMENT.

MONDAY THRU TUESDAY...PRETTY STRAIGHTFORWARD COOL-AND-SHOWERY
FORECAST. MAIN SHORTWAVES TO ENHANCE SHOWERS WILL ARRIVE LATE
MONDAY...AND EARLY TUESDAY. WILL HAVE SCT POPS ALL AREAS AT ALL
TIMES...WITH THE HIGHEST POPS IN THE NORTH WITH THESE SHORTWAVES
(WHICH CATCH THE BRUNT OF THE LOWER HEIGHTS AND BETTER MOISTURE).
SOME THUNDER POSSIBLE LATE MONDAY...WHEN INSTABILITY IS DEEPEST AND
MIGHT REACH -20C (IT WILL TAKE SOME WORK ACCORDING TO THE NAM
SOUNDINGS...BUT IT IS MID JUNE AND ALMOST AT THE ANNUAL SOLAR MAX).

WILL STAY TOWARD THE COOL SIDE OF TEMP GUIDANCE...NAM PROGS 850MB
TEMPS AS LOW AS -1C OVER EASTERN UPPER MI TUESDAY MORNING().
PERHAPS NOT QUITE AS COOL AS THE NAM...BUT SOME PLACES ON MONDAY AND
ESPECIALLY TUESDAY WILL NOT ESCAPE THE 50S. MOST SPOTS IN THE 60S
MONDAY...MID 50S TO MID 60S TUE. MINS 40S TO NEAR 50.

REST OF THE FORECAST...COOLISH AIR AND CYCLONIC FLOW WILL MAINTAIN A
SMALL CHANCE OF SHOWERS IN THE EASTERN ZONES INTO THE DAYLIGHT HOURS
WEDNESDAY. BROAD HIGH PRESSURE BUILDS IN FROM THE WEST...WITH DRY WX
FOR THE TAIL END OF THE WORK WEEK. SOME ACTIVE WX WILL DEVELOP IN
THE OHIO VALLEY AND PERHAPS SOUTHERN LAKES FRIDAY INTO SATURDAY AS
RETURN FLOW TRIES TO GET GOING. BUT FOR NOW...THE FRONTAL ZONE LOOKS
TO STAY FAR ENOUGH SOUTH TO NOT BOTHER US. SO WILL KEEP THE REST OF
THE EXTENDED DRY...WITH TEMPS WARMING TO AROUND CLIMO. NEXT WEEKEND
LOOKS POTENTIALLY AWFULLY NICE. CROSS YOUR FINGERS.

JZ

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jun 15, 3:56 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EDT SUN JUN 15 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
161200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
356 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS ALL OF
THE OUTLOOK AREA. THE THUNDERSTORMS MAY BECOME SEVERE ACROSS
NORTHERN LOWER MICHIGAN THROUGH 10 PM THIS EVENING. DAMAGING WINDS
IN EXCESS OF 60 MPH AND HAIL TO ONE AND ONE HALF INCHES IN DIAMETER
WILL BE POSSIBLE.

RIVER FLOODING WILL CONTINUE IN PARTS OF MANISTEE AND WEXFORD
COUNTIES THROUGH TONIGHT. PLEASE SEE ONGOING FLOOD WARNINGS FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON. THESE SHOULD
NOT BE SEVERE...THOUGH SMALL HAIL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE PASS ON REPORTS TO THE
NATIONAL WEATHER SERVICE.

SMITH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:37 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Manistee, Wexford38 min
Jun 14, 9:02 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford58 min
Jun 14, 9:12 PM EDTSpecial Marine WarningAPX63 min
Jun 14, 9:13 PM EDTSpecial Marine WarningAPX63 min
Jun 14, 9:21 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda41 min
Jun 14, 9:46 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Manistee, Wexford34 min
Jun 14, 9:55 PM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska33 min
Jun 14, 9:58 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego47 min
Jun 14, 10:23 PM EDTSevere Thunderstorm WarningAPXAlpena, Montmorency35 min
Jun 14, 11:36 PM EDTSevere Thunderstorm WarningAPXGrand Traverse24 min
Jun 15, 1:08 PM EDTSevere Thunderstorm WarningAPXCrawford, Oscoda37 min
Jun 15, 1:34 PM EDTSpecial Marine WarningAPX116 min
Jun 15, 1:41 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco, Ogemaw79 min
Jun 15, 1:45 PM EDTSevere Thunderstorm WarningAPXOscoda18 min
Jun 15, 2:35 PM EDTSevere Thunderstorm WarningAPXArenac31 min
Jun 15, 3:13 PM EDTSevere Thunderstorm WarningAPXIosco62 min
Jun 15, 3:14 PM EDTSevere Thunderstorm WarningAPXOgemaw31 min
Jun 15, 3:29 PM EDTSpecial Marine WarningAPX2 hr
Jun 15, 3:36 PM EDTSevere Thunderstorm WarningAPXCrawford, Grand Traverse, Kalkaska54 min
Jun 15, 3:39 PM EDTSevere Thunderstorm WarningAPXIosco21 min
Jun 15, 4:03 PM EDTSevere Thunderstorm WarningAPXCrawford, Missaukee, Roscommon57 min
Jun 15, 4:19 PM EDTSevere Thunderstorm WarningAPXCrawford, Oscoda56 min
Jun 15, 4:21 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco39 min
Jun 15, 4:34 PM EDTSpecial Marine WarningAPX56 min
Jun 15, 4:41 PM EDTSevere Thunderstorm WarningAPXOgemaw64 min
Jun 15, 4:46 PM EDTSpecial Marine WarningAPX93 min
Jun 15, 4:56 PM EDTSevere Thunderstorm WarningAPXAlcona, Oscoda51 min
Jun 15, 5:13 PM EDTSevere Thunderstorm WarningAPXIosco62 min
Jun 15, 5:22 PM EDTSpecial Marine WarningAPX100 min
Jun 15, 5:33 PM EDTTornado WarningAPXIosco42 min
Jun 15, 5:37 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau38 min
Jun 15, 5:38 PM EDTSpecial Marine WarningAPX96 min
Jun 15, 5:46 PM EDTSevere Thunderstorm WarningAPXAlpena, Presque Isle44 min
Jun 15, 5:48 PM EDTSpecial Marine WarningAPX57 min
Jun 15, 6:07 PM EDTTornado WarningAPXAlpena23 min
Jun 15, 6:11 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Leelanau50 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningAPXGrand Traverse36 min
Jun 15, 6:37 PM EDTSevere Thunderstorm WarningAPXKalkaska53 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningAPXMissaukee36 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.